BibTeX record journals/jfi/LiZW16a

download as .bib file

@article{DBLP:journals/jfi/LiZW16a,
  author       = {Zhao{-}Yan Li and
                  Cong Zheng and
                  Yong Wang},
  title        = {Exponential stability analysis of integral delay systems with multiple
                  exponential kernels},
  journal      = {J. Frankl. Inst.},
  volume       = {353},
  number       = {7},
  pages        = {1639--1653},
  year         = {2016},
  url          = {https://doi.org/10.1016/j.jfranklin.2015.12.016},
  doi          = {10.1016/J.JFRANKLIN.2015.12.016},
  timestamp    = {Mon, 24 Feb 2020 15:52:35 +0100},
  biburl       = {https://dblp.org/rec/journals/jfi/LiZW16a.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}